Title

The Complexity of a Multiprocessor Task Assignment Problem Without Deadlines

Authors

Authors

R. D. Dutton;R. C. Brigham

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Theor. Comput. Sci.

Keywords

Computer Science, Theory & Methods

Journal Title

Theoretical Computer Science

Volume

17

Issue/Number

2

Publication Date

1-1-1982

Document Type

Note

Language

English

First Page

213

Last Page

216

WOS Identifier

WOS:A1982MY06900005

ISSN

0304-3975

Share

COinS